# SDR DALA2023041803087

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 19,700 hours, 9,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 34 FLOOR EMERG LIGHT INOP. RPLD BROKEN MALE CONTACT OUT BOARD SIDE OF SEAT ASSY IAW SWPM CHAPTER 20LIGHT TEST CHECKS GOOD. (LP# 9695182)
